Publication Details

Stabilita metody Taylorovy řady

HANZÁLKOVÁ, M.; KUNOVSKÝ, J. Stabilita metody Taylorovy řady. MOSIS'92. Ostrava: neznámá, 1992. s. 44-45.
English title
The Taylor series methods stability
Type
conference paper
Language
Czech
Authors
Hanzálková Milena, RNDr.
Kunovský Jiří, doc. Ing., CSc.
Published
1992
Pages
44–45
Proceedings
MOSIS'92
Publisher
neznámá
Place
Ostrava
BibTeX
@inproceedings{BUT191710,
  author="Milena {Hanzálková} and Jiří {Kunovský}",
  title="Stabilita metody Taylorovy řady",
  booktitle="MOSIS'92",
  year="1992",
  pages="44--45",
  publisher="neznámá",
  address="Ostrava"
}
Back to top